1912.09963.pdf (580.24 kB)

Some functional transcendence results around the Schwarzian differential equation.

Download (580.24 kB)
journal contribution
posted on 17.04.2021, 20:36 by David Blázquez-Sanz, Guy Casale, James Freitag, Joel Nagloo
No description supplied

Funding

CAREER: Applied Model Theory

Directorate for Mathematical & Physical Sciences

Find out more...

Model Theory and Differential Equations

Directorate for Mathematical & Physical Sciences

Find out more...

History

Citation

Blázquez-Sanz, D., Casale, G., Freitag, J.Nagloo, J. (n.d.). Some functional transcendence results around the Schwarzian differential equation. Annales de la Faculté des sciences de Toulouse : Mathématiques, 29(5), 1265-1300. https://doi.org/10.5802/afst.1661

Publisher

Cellule MathDoc/CEDRAM

Language

en

issn

2258-7519

Usage metrics

Categories

Licence

Exports